# SDR CA980513009

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172H
- Engine: Cont O300C
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Part number: S18802
- Condition: Defective
- Location: Cabin
- Part time: 203 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) ON ANNUAL INSPECTION, AD CHECK INDICATED THAT AD 93-24-05 OR SB SEB-92-33R1 HAD NOT BEEN CARRIED OUT, REPLACEMENT OF LIGHT RHEOSTAT DUE TO POSSIBLE FIRE.  REPLACED.
